Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 4(268), Pages 191–202 (Mi umn1854)  

This article is cited in 28 scientific papers (total in 33 papers)

Some unsolved problems in the theory of differential equations and mathematical physics

V. I. Arnol'd, M. I. Vishik, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, S. N. Kruzhkov, E. M. Landis, V. M. Millionshchikov, O. A. Oleinik, A. F. Filippov, M. A. Shubin


Full text: PDF file (743 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:4, 157–171

Bibliographic databases:

MSC: 12D10, 35Q30, 35K57, 76D05

Citation: V. I. Arnol'd, M. I. Vishik, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, S. N. Kruzhkov, E. M. Landis, V. M. Millionshchikov, O. A. Oleinik, A. F. Filippov, M. A. Shubin, “Some unsolved problems in the theory of differential equations and mathematical physics”, Uspekhi Mat. Nauk, 44:4(268) (1989), 191–202; Russian Math. Surveys, 44:4 (1989), 157–171

Citation in format AMSBIB
\Bibitem{ArnVisIly89}
\by V.~I.~Arnol'd, M.~I.~Vishik, Yu.~S.~Ilyashenko, A.~S.~Kalashnikov, V.~A.~Kondrat'ev, S.~N.~Kruzhkov, E.~M.~Landis, V.~M.~Millionshchikov, O.~A.~Oleinik, A.~F.~Filippov, M.~A.~Shubin
\paper Some unsolved problems in the theory of differential equations and mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 4(268)
\pages 191--202
\mathnet{http://mi.mathnet.ru/umn1854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1023106}
\zmath{https://zbmath.org/?q=an:0703.35002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..157A}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 4
\pages 157--171
\crossref{https://doi.org/10.1070/RM1989v044n04ABEH002139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DG00100005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1854
  • http://mi.mathnet.ru/eng/umn/v44/i4/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vincent Xiaosong Liu, “Instability for the Navier–Stokes equations on the 2-dimensional torus and a lower bound for the Hausdorff dimension of their global attractors”, Comm Math Phys, 147:2 (1992), 217  crossref  mathscinet  zmath  isi
    2. A. S. Bratus', A. D. Myshkis, “The relation between the first and second natural frequencies of vibrations of a membrane”, Comput. Math. Math. Phys., 32:2 (1992), 264–269  mathnet  mathscinet  zmath  isi
    3. Vincent Xiaosong Liu, “A sharp lower bound for the Hausdorff dimension of the global attractors of the 2D Navier–Stokes equations”, Comm Math Phys, 158:2 (1993), 327  crossref  mathscinet  zmath  isi
    4. Mark S. Ashbaugh, Rafael D. Benguria, “More Bounds on Eigenvalue Ratios for Dirichlet Laplacians in $N$ Dimensions”, SIAM J Math Anal, 24:6 (1993), 1622  crossref  mathscinet  zmath  isi
    5. Mark S. Ashbaugh, Rafael D. Benguria, “Universal Bounds for the Low Eigenvalues of Neumann Laplacians in $N$ Dimensions”, SIAM J Math Anal, 24:3 (1993), 557  crossref  mathscinet  zmath  isi
    6. E. Yu. Panov, “Uniqueness of the solution of the Cauchy problem for a first order quasilinear equation with one admissible strictly convex entropy”, Math. Notes, 55:5 (1994), 517–525  mathnet  crossref  mathscinet  zmath  isi
    7. Josef Leydold, “On the number of nodal domains of spherical harmonics”, Topology, 35:2 (1996), 301  crossref
    8. Serguei A. Nazarov, “Korn's Inequalities for Junctions of Spatial Bodies and Thin Rods”, Math Meth Appl Sci, 20:3 (1997), 219  crossref  mathscinet  zmath  isi  elib
    9. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    11. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Russian Math. Surveys, 53:5 (1998), 1071–1078  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova, “Evgenii Mikhailovich Landis (obituary)”, Russian Math. Surveys, 53:6 (1998), 1335–1341  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. K. Chinen, “A bound for the ratio of consecutive eigenvalues of the hyperbolic Laplacian for the modular groups”, form, 13:5 (2001), 685  crossref  mathscinet  zmath  isi
    14. Türker B{\i}y{\i}koǧlu, Wim Hordijk, Josef Leydold, Tomaž Pisanski, Peter F. Stadler, “Graph Laplacians, nodal domains, and hyperplane arrangements”, Linear Algebra and its Applications, 390 (2004), 155  crossref
    15. Eremenko, A, “On nodal sets and nodal domains on S-2 and R-2”, Annales de l Institut Fourier, 57:7 (2007), 2345  mathscinet  zmath  isi
    16. V. M. Gichev, “Some remarks on spherical harmonics”, St. Petersburg Math. J., 20:4 (2009), 553–567  mathnet  crossref  mathscinet  zmath  isi  elib
    17. Bernold Fiedler, Carlos Rocha, “Connectivity and design of planar global attractors of Sturm type. II: Connection graphs”, Journal of Differential Equations, 244:5 (2008), 1255  crossref
    18. Bernold Fiedler, Carlos Rocha, “Connectivity and Design of Planar Global Attractors of Sturm Type. III: Small and Platonic Examples”, J Dyn Diff Equat, 2009  crossref
    19. Bernold Fiedler, Carlos Rocha, “Connectivity and design of planar global attractors of Sturm type, I: Bipolar orientations and Hamiltonian paths”, Journal für die reine und angewandte Mathematik (Crelles Journal), 2009:635 (2009), 71  crossref
    20. Kuilin Wu, Yulin Zhao, “The cyclicity of the period annulus of the cubic isochronous center”, Annali di Matematica, 2011  crossref
    21. Mark S. Ashbaugh, Rafael D. Benguria, “Isoperimetric bounds for higher eigenvalue ratios for the n-dimensional fixed membrane problem”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 123:06 (2011), 977  crossref
    22. Jihua Wang, Dongmei Xiao, “On the number of limit cycles in small perturbations of a class of hyper-elliptic Hamiltonian systems with one nilpotent saddle”, Journal of Differential Equations, 250:4 (2011), 2227  crossref
    23. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Journal of Mathematical Sciences, 190:1 (2013), 1–7  mathnet  crossref  mathscinet
    24. Na Wang, Jihua Wang, Dongmei Xiao, “The exact bounds on the number of zeros of complete hyperelliptic integrals of the first kind”, Journal of Differential Equations, 2012  crossref
    25. KUILIN WU, YUNLIN ZHAO, “ON THE NUMBER OF ZEROS OF ABELIAN INTEGRAL FOR A CUBIC ISOCHRONOUS CENTER”, Int. J. Bifurcation Chaos, 22:01 (2012), 1250016  crossref
    26. JIHUA WANG, DONGMEI XIAO, MAOAN HAN, “THE NUMBER OF ZEROS OF ABELIAN INTEGRALS FOR A PERTURBATION OF HYPERELLIPTIC HAMILTONIAN SYSTEM WITH DEGENERATED POLYCYCLE”, Int. J. Bifurcation Chaos, 23:03 (2013), 1350047  crossref
    27. Chao Liu, Maoan Han, “The Number of Limit Cycles of a Polynomial System on the Plane”, Abstract and Applied Analysis, 2013 (2013), 1  crossref
    28. Roland Rabanal, “On the limit cycles of a class of Kukles type differential systems”, Nonlinear Analysis: Theory, Methods & Applications, 95 (2014), 676  crossref
    29. Kuilin Wu, Haihua Liang, “Limit cycles bifurcating from a quadratic reversible Lotka-Volterra system with a center and three saddles”, Chin. Ann. Math. Ser. B, 35:1 (2014), 25  crossref
    30. Bernold Fiedler, “Reversibility, Continued Fractions, and Infinite Meander Permutations of Planar Homoclinic Orbits in Linear Hyperbolic Anosov Maps”, Int. J. Bifurcation Chaos, 24:08 (2014), 1440008  crossref
    31. Fiedler B., Rocha C., “Sturm 3-Ball Global Attractors 3: Examples of Thom-Smale Complexes”, Discret. Contin. Dyn. Syst., 38:7 (2018), 3479–3545  crossref  isi
    32. Fiedler B., Rocha C., “Sturm 3-Ball Global Attractors 1: Thom-Smale Complexes and Meanders”, Sao Paulo J. Math. Sci., 12:1 (2018), 18–67  crossref  mathscinet  zmath  isi
    33. Fiedler B., Rocha C., “Sturm 3-Ball Global Attractors 2: Design of Thom-Smale Complexes”, J. Dyn. Differ. Equ., 31:3, SI (2019), 1549–1590  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:2464
    Full text:1464
    References:88
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021